# SDR VNAA2012111300006

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 21,290 hours, 21,741 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG SMELL OF FUEL ON DESCENT AFTER SWITCHING PACK BLEED AIR TO APU.  MAINTENANCE INSPECTED AND FOUND WATER SEPARATOR COALESCER CONTAMINATED.  MAINTENANCE CLEANED COALESCER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
